# SDR EIA2005154

- Difficulty date: August 30, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 103,305 hours, 27,317 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 2020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 2020 STR 45R FUSELAGE SKIN HAS BULGE UP.  SUBJECT AREA FUSELAGE SKIN REPAIRED IAW EA-53-0991.
